Doctor insights on:
Brain Fog And Feeling Down
Many possibilities.: The list of possibilities based on this snippet of information is vast. Medication side effects, narcotics, marijuana, inflammation or infection of the brain or its associated structures, depression, some environmental toxins, lack of oxygen to the brain......I could go on and on. But I won't because you need to see a doctor about this. Please do so as soon as possible! ...Read more
Depression may be described as feeling sad, blue, unhappy, miserable, or down in the dumps. Most of us feel this way at one time or another for short periods. Clinical depression is a mood disorder in which feelings of sadness, loss, anger, or frustration interfere with everyday life for an ...Read more
Evaluation needed: You need to see a Dr for an eval. Prepare by thinking about anything that might be different in your life if these are new concerns. The more detailed you can be, the better their chances to Dx.Best! ...Read more
Feeling dizzy, very foggy and pressure in the ENT area all day. Also, feeling weak and legs feel weak. Comes in waves. Makes me very nervous!!!
Foggy brain: Your too young for fogginess! sleep regularly stop caffeine and alcohol. Start exercising regularly decreasing your stress! practice deep exhaling breaths which will create relaxation for your body and mind. Excercize mentally basic math and mental exercises can really improve your skills. If you don't practice something you can't expect to stay good at it! hope this helps. ...Read more
Pressure behind nose eyes eyebrows feel my head throbbing mainly in back of head neck withdrawal from wellbutrin (bupropion) feeling dizzy and foggy derealization?
Wellbutrinwithdrawal: I understand your distress. Wellbutrin (bupropion) is a medication for Depression. It can have withdrawal symptoms of headache, dizziness, and depersonalization. Duration of withdrawal symptoms will depend on how long you have taken Wellbutrin (bupropion) and how quickly you tapered off, and your metabolism. See Psychiatrist for Diagnosis, monitoring of withdrawal symptoms; and Therapy for stress in your life. ...Read more
Brain cancer? Feeling off balance lately, headaches on sides and back of head into neck. Normal MRI 6 months ago of brain. 27/F. Anxiety. Scared.
Headache neck ache pain in jaw pressure in forhead numbness in face spaced out feel wired brain tumor or brain abcess vertigo legs feel heavy?
Talk to your PCP: Hard to say what it is. Talk to your gp. ...Read more
Major depression and anxiety feeling loss of concentration and uncoordinated on my feet feeling dizzy and light headed with hand tremors?
See your doctor : Your symptoms can be due to a multitude of medical conditions. These need to be ruled out before we assign your symptoms to anxiety or "stress". Please see your doctor for a complete history and physical exam to include comprehensive lab panel. Your symptoms could be due to diabetes, thyroid dysfunction, medications, neurological illness, etc. Best wishes! ...Read moreSee 1 more doctor answer
Earache and headache. Feeling of pressure in my brain., ears are clogged pain behind eyes, and sometime i feel a slight dizziness. Brain tumor??
Dizziness from looking down and up while sitting sometimes feeling like in a mental fog. Normal sugar and blood pressure levels. Any suggestions?
Brain Fog or Depersonalization?
Alway Tired, feel unattached, headache, dizzy, blah feeling, anxious.ido get lack of sleep also have panic disorder.
What are the causes of brain fog and breathlessness upon standing? No racing heart or dizziness, just heaviness. Comes and goes, worse when tired.
Forgetting to breath: Without any other information available about your condition, the one thing that comes to my mind is failure to remember to breathe when you are tired. This would lower your oxygen in your blood and cause both brain fog and a feeling of heaviness in your chest along with breathlessness. This can occur in sleep apnea and i recommend a sleep medicine consult. ...Read more
Manic feeling yesterday and today exhausted with brain zaps "electrical feelings" above right temple tonight- normal?
It makes sense: But that's very different from it being normal. Mania is not normal nor are zaps. See your Dr - consider a neuorologist consult - if you are taking psych medications (or others) these can be side effects. You need to be careful w/ Rx's. Try some breath care. Inhale, hold in awhile, then full blow exhale till you are all empty. Do several cycles several times a day. ...Read moreSee 1 more doctor answer